# SDR ABXA2011030807

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 49,922 hours, 40,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: DP3113MR10042N
- Part serial: E0102084
- Condition: Defective
- Location: Cockpit
- Part time: 7,663 hours, 3,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE INDICATOR EXTENDING PAST FLUSH.  REPLACED PBE IAW AMM 25-60-00.
